# SDR AALA202408216190

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,231 hours, 12,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R LIGHT ON WITH DOOR CLOSED. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
